Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 91, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 5:54 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2006, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 24, 2006, 7:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 79 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 24, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 242254
SVRICT
KSC015-073-250000-
/O.NEW.KICT.SV.W.0091.060424T2254Z-060425T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT MON APR 24 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
GREENWOOD COUNTY IN SOUTHEAST KANSAS.
* UNTIL 700 PM CDT.
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH
OF LEON TO 7 MILES WEST OF LATHAM...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CASSODAY...CLIMAX...EUREKA...LATHAM...LEON...PIEDMONT...THRALL...EL
DORADO LAKE
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...
WINDS UP TO 60 MILES AN HOUR...
VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THIS IS A DANGEROUS LINE OF STORMS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3802 9685 3747 9684 3774 9595 3809 9635
3809 9674
$$
BOWMAN3 follow-up statements
000
WWUS53 KICT 242307
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT MON APR 24 2006
KSC015-073-250000-
/O.CON.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-BUTLER KS-
606 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BUTLER AND
GREENWOOD COUNTIES UNTIL 700 PM CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
GOLFBALL-SIZED HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES EAST OF BURNS TO 13 MILES NORTHWEST OF
EUREKA TO 12 MILES WEST OF EUREKA...AND MOVING NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR EUREKA BY 620 PM CDT.
THE TOWNS OF CASSODAY...CLIMAX AND THRALL ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL-SIZED HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3802 9685 3747 9684 3774 9595 3809 9635
3809 9674
$$
KLEINSASSER000
WWUS53 KICT 242332
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT MON APR 24 2006
KSC015-242342-
/O.CAN.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
BUTLER KS-
632 PM CDT MON APR 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR BUTLER COUNTY HAS BEEN
CANCELLED...
AT 629 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
3808 9635
$$
KSC073-250000-
/O.CON.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-
632 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR GREENWOOD COUNTY UNTIL
700 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES SOUTHWEST OF OLPE TO 6 MILES NORTHWEST OF HAMILTON TO 7 MILES
NORTH OF EUREKA...AND MOVING NORTHEAST AT 35 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
GREENWOOD COUNTY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
3808 9635
$$
KLEINSASSER000
WWUS53 KICT 242351
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON APR 24 2006
KSC073-250001-
/O.EXP.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-
651 PM CDT MON APR 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR GREENWOOD COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 650 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
3808 9635
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:53 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 24, 4:53 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 453 PM CDT MON APR 24 2006 .MESO UPDATE... WE ARE SENDING OUT A QUICK UPDATE ON STORM TYPE POTENTIAL DURING THE NEXT COUPLE OF HOURS. LATEST RADAR LOOP SHOWING SOME GOOD ELEVATED SUPERCELLS DEVELOPING OVER SUMNER AND COUNTIES. THESE STORMS MAY END UP PRODUCING HAIL LARGER THAN 2 INCHES AS THEY MOVE NORTHEAST AT 30 TO 35 MPH. FURTHER WEST JUST WEST OF PRATT...THE CONVECTIVE INHIBITION CONTINUES TO LOWER ALONG AND JUST AHEAD OF THE FRONT. THIS AREA APPEARS TO BECOMING PRIMED FOR SURFACE BASED CONVECTION. STRETCHING PARAMETER ALSO LOOKS FAVORABLE DUE TO STEEP LOW LEVEL LAPSE RATES DEVELOPING OVER THAT REGION. 0-1KT HELICITY IS AROUND 150 M2/S2 WHICH COULD LEAD TO THE POTENTIAL FOR TORNADOGENISIS ESPECIALLY IF A STORM DEVELOPS ALONG A BOUNDARY. COX && .PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 24 2006/ DISCUSSION... FORECAST PROBLEMS: 1) SEVERE CONVECTIVE POTENTIAL TONIGHT. 2) MINIMUM TEMPERATURES TUESDAY NIGHT. TONIGHT: FORECAST FOCUS IS ON SEVERE CONVECTIVE POTENTIAL...ESPECIALLY THIS EVENING. AS OF 3 PM...SEVERE THUNDERSTORMS HAD DEVELOPED OVER NORTH-CENTRAL OK IN GARFIELD COUNTY JUST E OF TRIPLE POINT. WITH MID-LEVEL SHORT-WAVE MOVING E/NE ACROSS WRN KS EXPECT STRONG COLD FRONT TO SURGE SE ACROSS KS. AMPLE MOISTURE COUPLED WITH STEEP() MID-LEVEL LAPSE RATES DEPICT GREATEST SEVERE THREAT TO BE IN FORM OF LARGE HAIL. WITH WARM FRONT DRAPED IN W-E MANNER ACROSS NRN OK WILL NEED TO KEEP WATCH FOR TORNADIC POTENTIAL...ESPECIALLY ACROSS SRN TIER COUNTIES OF SC KS. WITH COLD FRONT PROGGED TO SURGE SE... SE KS SHOULD EXPECT NUMEROUS STRONG-SEVERE THUNDERSTORMS LATE THIS EVENING AS BOUNDARY TO ENCOUNTER RICHER LOWER-DECK MOISTURE IN THIS PART OF NEIGHBORHOOD. PRECIPITABLE WATERS IN 1.5-1.7 INCH RANGE MOMENTARILY RIASED CONCERNS FOR FLASH FLOOD ISSUANCE. WITH 3 HOURLY FLASH FLOOD GUIDANCE GENERALLY IN 2.5 TO 3.0 INCH RANGE HAVE OPTED TO HOLD OFF ISSUANCE UNTIL BETTER FEEL ESTABLISHED WITH RESPECT RAINFALL RATES. TUESDAY: WITH STRONG COLD FRONT PROGGED TO SURGE SE ACROSS KS/MO BORDER... CHANCES FOR -SHRA TO BE GREATEST ACROSS SE KS WHERE NO DOUBT CLOSER TO SFC-850MB WRAP-AROUND. TUESDAY NIGHT: FORECAST FOCUS IS ON LOW TEMPERATURES. LARGE SFC HIGH SETTLES SE ACROSS NEBRASKA AND WRN/CENTRAL KS. 1000-500MB THICKNESSES LOWERING TO 546DM COUPELD WITH CLEARING WOULD SUPPORT MINS 35F WITH CENTRAL KS ON COLDER SIDE OF FENCE. WED-THU NIGHT: QUIET WEATHER SLATED ALL AREAS AS PREVIOUSLY-MENTIONED HIGH PRESSURE AREA DOMINATES WHILE DRIFTING SE TOWARD LOWER MS VALLEY. FRIDAY & FRIDAY NIGHT: (CORRECTED) NEXT CHANCE FOR TSRA SLATED THESE PERIODS AS NEXT COLD FRONT MOVES SE INTO CENTRAL KS FRIDAY MORNING IN RESPONSE TO FAIRLY POTENT MID-LEVEL SHORTWAVE SPRINTING SE ACROSS NRN PLAINS. SOME CONCERN AS TO MOISTURE MAGNITUDE. AS SUCH..HAVE TAKEN CONSERVATIVE APPROACH TO POPS ASSIGNING 20-30% WITH SLIGHTLY HIGHER POPS ASSIGNED TO CENTRAL KS ON FRIDAY...WITH CHANCES GRADUALLY INCREASED TO 30-40% FRIDAY NIGHT ACROSS PRIMARILY SC & SE KS AS COLD FRONT CONTINUES SE JAUNT ACROSS FORECAST AREA. SATURDAY-SUNDAY: NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 50 35 65 / 70 30 0 0 HUTCHINSON 40 49 34 65 / 60 30 0 0 NEWTON 43 48 35 65 / 70 40 0 0 ELDORADO 45 48 35 64 / 80 40 0 0 WINFIELD-KWLD 47 52 36 65 / 80 40 0 0 RUSSELL 37 47 33 66 / 40 30 0 0 GREAT BEND 37 49 33 66 / 40 30 0 0 SALINA 40 47 34 65 / 60 30 0 0 MCPHERSON 41 47 34 65 / 60 30 0 0 COFFEYVILLE 54 54 37 65 / 90 40 0 0 CHANUTE 51 51 37 65 / 90 50 0 0 IOLA 50 51 36 65 / 90 50 0 0 PARSONS-KPPF 53 53 37 65 / 90 50 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 24, 5:54 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 554 PM CDT MON APR 24 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 554 PM CDT MON APR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY EAST OF A WICHITA TO MARION TO WELLINGTON LINE. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL UP TO BASEBALL SIZE HAIL THROUGH 9 PM. MORE STORMS ARE EXPECTED TO DEVELOP MAINLY WEST OF THE INTERSTATE 35 AND I-135 CORRIDOR AND MOVE EAST AT 20 TO 30 MPH. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO THROUGH 9 PM. THESE STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS AFTER 9 PM. ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND SOUTHEAST OF A LYONS TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/LAWSON
In the hours before
Local storm report, Apr 24, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL CLEARWATER 37.51N 97.50W
04/24/2006 E1.00 INCH SEDGWICK KS STORM CHASER
&&
MJRLocal storm report, Apr 24, 5:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 W EL DORADO 37.82N 96.88W
04/24/2006 E1.25 INCH BUTLER KS TRAINED SPOTTER
&&
ESLocal storm report, Apr 24, 5:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL EL DORADO 37.82N 96.86W
04/24/2006 E1.25 INCH BUTLER KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL NE EL DORADO 37.82N 96.86W
04/24/2006 E1.25 INCH BUTLER KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 SW WICHITA 37.68N 97.36W
04/24/2006 E2.00 INCH SEDGWICK KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL WICHITA 37.69N 97.34W
04/24/2006 E1.75 INCH SEDGWICK KS LAW ENFORCEMENT
NWS OFFICE.
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 50 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 46 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 47 min |
| Apr 23, 8:14 PM CDT | Tornado Warning | ICT | Saline | 32 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 54 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 53 min |
| Apr 23, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Apr 23, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 41 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 36 min |
| Apr 23, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 24, 1:31 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 29 min |
| Apr 24, 3:07 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 26 min |
| Apr 24, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 53 min |
| Apr 24, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 81 min |
| Apr 24, 7:50 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 55 min |
| Apr 24, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 23 min |
| Apr 24, 8:15 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 75 min |
| Apr 24, 8:41 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Apr 24, 9:01 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 59 min |
| Apr 24, 10:11 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 64 min |
| Apr 24, 11:12 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| Apr 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Apr 24, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| Apr 24, 5:15 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 30 min |
| Apr 24, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Apr 24, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 26 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.